# SDR QXEA200301181

- Difficulty date: September 24, 2003
- Submitted: September 26, 2003
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4048
- Aircraft time: 5,077 hours, 5,807 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Apu
- Condition: Leaking
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING FROM APU DRAIN. REPAIRED IAW Q400 TASK 49-30-01-400-801.
